MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/11 MM R

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/11 MM R
Model Number 02.12.0411FR
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 02/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 6 march 2020: lot 154130: (b)(4) items manufactured and released on 15-oct-2015.Expiration date: 2020-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar events reported.
 
Event or Problem Description
The patient came in reporting instability 4 years and 44 days after the primary surgery and the cause of the instability is unknown.The surgeon revised the medacta sphere insert flex right 11mm s4 with a medacta sphere insert flex right 14mm s4.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/11 MM R
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key9872419
Report Number3005180920-2020-00183
Device Sequence Number13584439
Product Code JWH
UDI-Device Identifier07630030862625
UDI-Public07630030862625
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/30/2020
Device Model Number02.12.0411FR
Device Catalogue Number02.12.0411FR
Device Lot Number154130
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;